# SDR RJEF20201204001

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Airbus A320-214
- Aircraft serial: 5238
- Aircraft time: 26,925 hours, 10,062 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 200301E00000206
- Part serial: 200301E00000
- Condition: Malfunctioned
- Location: Slat/Flap System
- Part time: 23,287 hours, 17,951 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD F/CTL SYS 2 FAULT DEFERRED ON DEC-04, THEN ON THE SAME DAY ON FLIGHT AV310 SAL-MIA SYSTEM 1 FAILS AND AIRCRAFT EMIT THE F/CTL FLAPS FAULT ECAM WARNING, WHICH LEADS THE CREW TO DECLARE EMERGENCY FOR LANDING.  ONCE THE AIRCRAFT WAS ON GROUND TSM 27-81-00-810-804-A AND 27-51-00-810-836-A WERE FOLLOWED.  SFCC 2 WAS REPLACED, TEST TO BOTH SFCC WERE OK AND RESTRICTED CONDITION F/CTLS FLAPS FAULT WAS CORRECTED.  AIRCRAFT RETURNED TO SAL WERE SFCC 1 WAS REPLACED TO ELIMINATE THE POSSIBLITIES TO THE FAULT OCCURS AGAIN.
